It is currently Wed Aug 16, 2017 1:28 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 9 posts ] 
Author Message
 Post subject: wanna stop
PostPosted: Mon Oct 24, 2011 4:53 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Thu Oct 20, 2011 7:38 pm
Posts: 5
hi again, just a little background and ill keep it short and to the point. Ive been on sub for about 2 weeks now starting dose was 2mg and began to taper down to tiny crumbs dissolved in water very easily. The point it i really want off the sub helped immensely in the beginning but im having a hard time staying awake and anxiety is pretty bad. No more aches and pains just severe drowsiness and anxiety. Its unfortunate that i have to counter act the drowsiness with energy drinks all day long as to keep awake and seem normal at work and with family. My question really is what should i do ( i do have an appt with my doc in a day) but i don't want this anymore i feel like its making me sick. Almost if the med is becoming counter productive. Any thoughts ? Ideas of any kind criticism constructive or not is welcome. thanks everyone.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Oct 24, 2011 6:10 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Sat Dec 18, 2010 7:54 pm
Posts: 107
Assuming you should be on suboxone I would think it’s kinda early to jump off. Then again I don’t know much about your situation. What and how long you were using? Did you get on suboxone for addiction, pain management, ect? I just can’t believe your tired on subs, I had energy like a crazy person when I was on them. Guess everyone is different…


Top
 Profile  
 
 Post subject:
PostPosted: Tue Oct 25, 2011 10:15 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Like substation said, we really don't know too much about your situation or your addiction history. I can say that a low dose like you're on right now is VERY low to start someone on sub maintenance at. People going on suboxone maintenance should be started at doses over 4 mg so that the receptors are constantly saturated. At doses under 4 mg, the receptors are not constantly saturated and there are ups and downs and it actually ACTS more like a full opiate agonist (regular pain pill), thereby causing people at those low doses to "feel" it. This could be why it's making you so sleepy.

The other possibility is that you simply are not tolerant to opiates enough to have been started on suboxone and it's just too strong for you. Without knowing any more about your history (and without being doctors), it's really hard for us to give you a better idea of what's going on.

So maybe if you're willing to share more with us about your addiction history and what you used to take, how much, etc., perhaps we can come up with some more theories.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed Oct 26, 2011 6:57 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Thu Oct 20, 2011 7:38 pm
Posts: 5
thanks for the replies, and i apologize for the lack of info. I abused narco for little under a year at about 12 10/325 tablets a day at the most. I wouldnt know if that would be considered heavy but it certainly felt like i was heading in the wrong direction. I decided to seek out help and was put on suboxone a little over 2 weeks ago. Now after seeing the doctor today and telling them how i was feeling i was placed on clonodine. Im happy to be off.... i really dont understand why i just wasnt given clonodine to begin with. Now im going to use that i guess to ease off the sub. i really dont understand why i would have aches and pains if i had only been on sub for about 15 days to begin with.


Top
 Profile  
 
 Post subject: everyone is different
PostPosted: Wed Oct 26, 2011 7:37 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Tue Sep 20, 2011 9:31 pm
Posts: 182
I tell you I sure have Less aches and pains "on" subs. I became an addict because I depend on pain meds to function. That is why this site is so interesting, all the different life stories.
SORRY, THEY did not help you but your dose was small compared to others just getting started. If that medicine is going to help you that would be great huh? I just think for me that would not take away the cravings I get and have, it was a life style I lived for so long that I still find myself a little lost at moments.
Happy for you. Hope you the best keep us posted
Mel :wink:

_________________
Dreams are only Dreams unless you persue them


Top
 Profile  
 
 Post subject:
PostPosted: Thu Oct 27, 2011 6:53 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
So it sounds like you went ahead and stopped the sub treatment? Is that correct? So are you just going cold turkey?

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Oct 27, 2011 10:43 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jan 01, 2011 12:59 pm
Posts: 1039
It sounds like with the low dose you were on, the Sub was really being used to cushion the WD, so you really weren't "on" Sub per se. It is hard to tell how much of what you were feeling was due to the WD and how much was caused by the Sub. It sounds like you are off now, so continuing with the Clonidine is probably your best bet, and you might want a sleep aid if insomnia is a big issue. I know that for a lot of people (me included) the zero energy feeling is a huge issue. Just take it as easy as you can and avoid a lot of energy drinks because I bet they are contributing to your anxiety. Good luck.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Oct 27, 2011 5:49 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Thu Oct 20, 2011 7:38 pm
Posts: 5
i was wondering if anyone could say how long it takes for your body to become dependent on sub ? A little update, the clonodine did absolutely nothing, i woke up this morning feeling like i had been beaten up in my sleep. I know this may seem strange due to the long half life of sub but i had to take a 1mg dose to be able make it at work. This is becoming really strange and bizarre i ask my docotor and they wont give me a straight answer or have no explination for why i could possibly still be in pain.

I feel like im beggingin to lose my cool, im not one to complain and id consider mysefl a fairly tough guy who has been through a lot in my life. While i try my best to stay posotive everyday seems harder and harder.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Oct 28, 2011 3:24 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jan 01, 2011 12:59 pm
Posts: 1039
To put things in perspective, it's really the whole year of having opiates on your receptors that you are coming off of right now, not just the Sub. Believe me, I know how shitty you feel having just been through it myself. It looks like you went off on the 26th? So you're only two days off. Unfortunately a lot of people find day 3-4 the worst. You can push through it. I'm just over five days and I'm feeling much, much better. Take a lot of hot baths and showers, ibuprofen, immodium if you need it (I did) and get outside in the sun if you can.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 9 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group